Food with meds
Sep 24, 2011
I take Atazanavir Reyataz and truvada. Undetectable and cd4s over 900 as of last set of labs. I'm supose to take food with these meds in the morning and lots of times I don't feel like eating something at least right away. How important is it to eat with these meds and how soon after or befor should we eat.
Response from Dr. Young
That said, all Reyataz regimens should be taken with food in the stomach. Without food, Reyataz absorption is usually too low. Generally speaking you should eat within 1 hour of taking your medications.
Hope that helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Dry Cough After Sucking Penis Worried I Have HIV
- I Have A Discharge Does That Mean I Have A Std
- Are Lymph Node Swelling Ringing Ears Vision Change Signs Of Hiv?
- Can Thrush Cause You To Clear Your Throat A Lot?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.